MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10 TI LFN RECON NAIL-EX/380/LT-SILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10 TI LFN RECON NAIL-EX/380/LT-SILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.003.357S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot - no ncr's were generated during production.Device history review - review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, during a procedure the tooth on the insertion handle broke off, not allowing the nail to engage.The surgeon had to switch systems and use another nail instead.Procedure was completed successfully with five(5) minutes surgical delay.This report is for one (1) 10mm ti lateral entry femoral recon nail-ex/380mm/lt-sterile.This is report 3 of 3 for complaint (b)(4).

Brand Name
10 TI LFN RECON NAIL-EX/380/LT-SILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12594457
Report Number2939274-2021-05964
Device Sequence Number4459925
Product Code HSB
UDI-Device Identifier10886982082060
UDI-Public(01)10886982082060
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K040336
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.003.357S
Device Catalogue Number04.003.357S
Device Lot NumberH590559
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2021
Initial Report FDA Received Date10/07/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CANN CNCT SCR INTNL THRD PERC INSRN HNDL; RADIOLUCENT INSRT H&LE FOR EXPERT NL/100